Do anti arrhythmic drugs work on sinus tachycardia?

Depends on type. Most of the time sinus tachycardia (ST) isn't a harmful condition, and therefore does not require treatment. Rather, the REASON for sinus tachycardia should be investigated - if it's something ominous, it should be treated. There are 4 classes of antiarrhythmics. For symptomatic ST that interrupts your life, low doses of Class II (beta-blockers) or Class IV (calcium channel blocker) antiarrhythmic.

Related Questions

Why does innapropriate sinus tachycardia occur? I'm ill with mine on bisoprolol 10mg highest dose just want a cure so I can be normal and go to work!

? reversible causes. Inapproriate sinus tachycardia typically signals in imbalance in the sympathetic nervous signals --the "fight or flight" reflex. It is a sinus rate that is excessive without provocation. It is important to make sure that reversible causes of sympathetic nerve stimulation are ruled out--such as dehydration, anmia, excessive thyroid hormone, anxiety. Beta blockers first. Clonidine might help too. Read more...

Can Bisoprolol work as pill in pocket for nocturnal sinus tachycardia get it once a mth so to avoid long term betablockers with risk of diabetes?

Although it is a. beta blocker it is less likely to be effective for sinus tachycardia than others. It might be better to use metoprolol, inderal or atenolol instead. These would also be more effective for migraine than Bisoprolol. Read more...
May work. Are you sure you have runs of sinus tachycardia rather than other types of supraventricular tachycardia? You were previously taking a beta blocker(propanolol 40mgs )twice a day. For sinus tachycardia either an extra dose of propanolol or bisoprolol taken as needed should slow the heart rate for you. Your cardiologist can advise you best, however. Read more...

Hi I have inappropriate sinus tachycardia and how do doctors know if its the sinus node or nervous system? Is that why some ablations don't work?

EP Test/workup. Rare to really have it. Rule out hormonal and other causes and deconditioning first. Thoughtful ep workup with monitoring and ep study including blockade of adrenergic and cholinergic nervous system a must before considering ablation, which should be thought of as a last ditch option. Read more...
Combination. Inappropriate sinus tachycardia (ist) is a difficult entity to treat with ablation. You want to be able to reduce the heart rate enough without leaving the person requiring a pacemaker. A newer medication ivabradine may be used off-label for ist. Good luck. Read more...

Significant palpitations. Had EKG, read as sinus tachycardia at 170 bpm. What can this be? 26 years old; no caffeine, drugs, etc. All normal labs

Unlikely. I doubt you really have sinus tachycardia at 170. Although it's possible, I suspect this is a supraventricular tachycardia. EKG computers frequently misread this rhythm. Your EKG needs to be seen by a card-carrying cardiologist. While we're at it, you do too! Read more...